View : 44 Download: 0

Construction of Hermite subdivision schemes reproducing polynomials

Title
Construction of Hermite subdivision schemes reproducing polynomials
Authors
Jeong B.Yoon J.
Ewha Authors
윤정호정병선
SCOPUS Author ID
윤정호scopus; 정병선scopus
Issue Date
2017
Journal Title
Journal of Mathematical Analysis and Applications
ISSN
0022-247XJCR Link
Citation
vol. 451, no. 1, pp. 565 - 582
Keywords
ConvergenceHermite subdivision schemePolynomial reproductionQuasi-interpolationSmoothnessSpectral condition
Publisher
Academic Press Inc.
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
The aim of this study is to present a new class of quasi-interpolatory Hermite subdivision schemes of order two with tension parameters. This class extends and unifies some of well-known Hermite subdivision schemes, including the interpolatory Hermite schemes. Acting on a function and the associated first derivative values, each scheme in this class reproduces polynomials up to a certain degree depending on the size of stencil. This is desirable property since the reproduction of polynomials up to degree d leads to the approximation order d+1. The smoothness analysis has been performed by using the factorization framework of subdivision operators. Lastly, we present some numerical examples to demonstrate the performance of the proposed Hermite schemes. © 2017 Elsevier Inc.
DOI
10.1016/j.jmaa.2017.02.014
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE